CSpace  > 应用数学研究所
强似梯度流的存在性
郑作环
1999
Source Publication数学学报
ISSN0583-1431
Volume042Issue:004Pages:623
Abstract对于定义在拓扑空间上的汉,我们证明了这个流限制在紧不变集上为强似梯度流的两个判定定理,推广了Conley的结果,当流的休止点都是孤立时,我们得到了它是强梯度流的一个充要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43744
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
郑作环. 强似梯度流的存在性[J]. 数学学报,1999,042(004):623.
APA 郑作环.(1999).强似梯度流的存在性.数学学报,042(004),623.
MLA 郑作环."强似梯度流的存在性".数学学报 042.004(1999):623.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郑作环]'s Articles
Baidu academic
Similar articles in Baidu academic
[郑作环]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郑作环]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.